Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 13, 2021, 8:53 PM CDT for Bedford County, Tennessee. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 8:53 PM CDT (01:53 UTC)
- Expired
- Jun 13, 2021, 9:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Nashville, TN
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1471 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
094
WWUS84 KOHX 140153
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
853 PM CDT Sun Jun 13 2021
TNZ062-063-075-077-140245-
Cannon TN-Rutherford TN-Bedford TN-Coffee TN-
853 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...WESTERN
COFFEE...BEDFORD AND SOUTHWESTERN CANNON COUNTIES UNTIL 945 PM CDT...
At 852 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shelbyville, moving south at 25 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Shelbyville, Tullahoma, Wartrace, Bell Buckle, Normandy, Deason,
Bradyville, Beechgrove, Raus and Arnold AFB.
This includes Interstate 24 between mile markers 89 and 108.
LAT...LON 3533 8646 3536 8649 3535 8653 3537 8662
3539 8663 3578 8628 3571 8606 3535 8616
3534 8626 3535 8625 3537 8628 3538 8625
3539 8628 3541 8625 3541 8626 3536 8633
3535 8641 3532 8642
TIME...MOT...LOC 0152Z 018DEG 23KT 3552 8637
$$
WhiteheadWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 13, 6:14 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 13, 6:14 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Nashville TN 614 PM CDT Sun Jun 13 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... At 150 PM CDT, another steamy day was underway with heat index values mostly 95-100. We had a few storms this morning, but not much since. Satellite shows building cumulus clouds in the past half hour or so, so scattered storms should start to fire up soon. A weak cool front is approaching, note the 50s dew points north of the Ohio River. As the diffuse boundary bumps into the 4000+ surface based capes in place, we may have a few severe storms with damaging gusts from the stronger cells. Downpours with more than 1 inch of rainfall are possible as well. Keep in mind not everyone will get storms, but those who do will surely know it! Late day pops are lowest northwest to highest southeast, mainly 20-40 percent. Once the boundary pushes through late this evening, we will finally shut off the rain chances for a while. Patchy shallow fog is possible tonight especially in the areas that receive rain today. Lower dew points will filter into the area on Monday, but we will stay rather warm with highs in the upper 80s to lower 90s. A deep trough will begin to set up over the northeast US Monday night that will push a couple reinforcing shots of dry and cooler air into our area Tuesday through Thursday. Highs will be in the low to mid 80s during this stretch and humidity will be quite tolerable considering it is June. The large northeast trough will get kicked out late Thursday and weak upper ridging will slide into our area. This will allow the temperatures and humidity to start creeping up on Friday. Chances for scattered showers and storms return next weekend. Also, we will be watching the western Gulf of Mexico for possible tropical formation later this week. && .AVIATION... 00Z TAF DISCUSSION. Isolated showers and thunderstorms will be possible over the next few hours this evening before a cold front moves through later this evening and overnight. VFR conditions expected overnight into the day tomorrow with northwest winds around 5 to 10 knots. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........Barnwell
Hazardous weather outlook, Jun 13, 5:05 AM CDT, 15 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 505 AM CDT Sun Jun 13 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-141015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 505 AM CDT Sun Jun 13 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong to briefly severe thunderstorms are possible this afternoon and evening. Damaging wind gusts are the main concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 10
In the hours before
Special weather statement, Jun 13, 5:54 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Nashville TN
554 PM CDT Sun Jun 13 2021
TNZ075-077-132330-
Bedford TN-Coffee TN-
554 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND
SOUTHEASTERN BEDFORD COUNTIES UNTIL 630 PM CDT...
At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Shelbyville, moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Shelbyville, Tullahoma, Wartrace, Normandy and Raus.
LAT...LON 3535 8648 3536 8649 3557 8637 3555 8625
3534 8620 3535 8623 3534 8626 3535 8625
3537 8628 3538 8625 3539 8628 3541 8625
3541 8629 3539 8630 3538 8633 3536 8633
3535 8641 3532 8642
TIME...MOT...LOC 2253Z 011DEG 14KT 3554 8633
WhiteheadSpecial weather statement, Jun 13, 6:34 PM CDT, 2 hours 19 minutes before
Special Weather Statement National Weather Service Nashville TN 634 PM CDT Sun Jun 13 2021 TNZ028-030-064-140015- Wilson TN-De Kalb TN-Smith TN- 634 PM CDT Sun Jun 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SMITH...NORTHWESTERN DE KALB AND SOUTHEASTERN WILSON COUNTIES UNTIL 715 PM CDT... At 633 PM CDT, Doppler radar was tracking a strong thunderstorm near Gordonsville, or near Carthage, moving south at 15 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Smithville, Gordonsville, Hickman, Alexandria, Dowelltown and Liberty. This includes Interstate 40 between mile markers 252 and 261. LAT...LON 3622 8606 3622 8592 3599 8579 3599 8609 TIME...MOT...LOC 2333Z 342DEG 14KT 3619 8599 Whitehead
Special weather statement, Jun 13, 7:02 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
702 PM CDT Sun Jun 13 2021
TNZ095-140045-
Giles TN-
702 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GILES COUNTY UNTIL 745 PM
CDT...
At 702 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pulaski, moving south at 10 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Pulaski, Elkton and Goodspring.
This includes Interstate 65 between mile markers 11 and 22.
LAT...LON 3513 8716 3530 8703 3531 8696 3531 8687
3530 8686 3531 8686 3531 8684 3529 8683
3502 8692
TIME...MOT...LOC 0002Z 019DEG 8KT 3525 8699
WhiteheadSpecial weather statement, Jun 13, 7:38 PM CDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Nashville TN 738 PM CDT Sun Jun 13 2021 TNZ028-062>064-078-140115- Cannon TN-Rutherford TN-Wilson TN-De Kalb TN-Warren TN- 738 PM CDT Sun Jun 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE KALB...EAST CENTRAL RUTHERFORD...NORTHWESTERN WARREN...SOUTHEASTERN WILSON AND CANNON COUNTIES UNTIL 815 PM CDT... At 737 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Watertown, or 12 miles north of Woodbury, moving south at 25 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Woodbury, Alexandria, Dowelltown, Liberty, Auburntown, Bradyville, Milton and Readyville. LAT...LON 3610 8618 3605 8592 3568 8594 3577 8632 TIME...MOT...LOC 0037Z 004DEG 22KT 3600 8610 Whitehead
Special weather statement, Jun 13, 8:14 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Nashville TN
814 PM CDT Sun Jun 13 2021
TNZ062-063-075-077-140200-
Cannon TN-Rutherford TN-Bedford TN-Coffee TN-
814 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...
NORTHWESTERN COFFEE...NORTHEASTERN BEDFORD AND CANNON COUNTIES UNTIL
900 PM CDT...
At 813 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodbury, moving south at 30 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Woodbury, Bradyville, Beechgrove, Fosterville and Readyville.
This includes Interstate 24 between mile markers 88 and 100.
LAT...LON 3563 8645 3589 8618 3584 8593 3578 8595
3573 8599 3572 8599 3571 8600 3570 8599
3569 8599 3567 8598 3565 8599 3565 8598
3551 8601
TIME...MOT...LOC 0113Z 008DEG 25KT 3590 8611
WhiteheadSpecial weather statement, Jun 13, 8:53 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
853 PM CDT Sun Jun 13 2021
TNZ062-063-075-077-140245-
Cannon TN-Rutherford TN-Bedford TN-Coffee TN-
853 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...WESTERN
COFFEE...BEDFORD AND SOUTHWESTERN CANNON COUNTIES UNTIL 945 PM CDT...
At 852 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shelbyville, moving south at 25 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Shelbyville, Tullahoma, Wartrace, Bell Buckle, Normandy, Deason,
Bradyville, Beechgrove, Raus and Arnold AFB.
This includes Interstate 24 between mile markers 89 and 108.
LAT...LON 3533 8646 3536 8649 3535 8653 3537 8662
3539 8663 3578 8628 3571 8606 3535 8616
3534 8626 3535 8625 3537 8628 3538 8625
3539 8628 3541 8625 3541 8626 3536 8633
3535 8641 3532 8642
TIME...MOT...LOC 0152Z 018DEG 23KT 3552 8637
WhiteheadThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:02 PM CDT | Special Weather Statement | OHX | Giles | 43 min |
| Jun 13, 7:38 PM CDT | Special Weather Statement | OHX | Cannon | 37 min |
| Jun 13, 8:14 PM CDT | Special Weather Statement | OHX | Cannon | 46 min |
| Jun 13, 9:24 PM CDT | Special Weather Statement | OHX | Marshall | 36 min |
| Jun 13, 9:46 PM CDT | Special Weather Statement | OHX | Marshall | 29 min |
| Jun 13, 10:00 PM CDT | Special Weather Statement | OHX | Marshall | 45 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.